# SDR SIMA2012051017

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 25,488 hours, 21,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Latch
- Part number: 7311134501
- Condition: Failed
- Location: Inspection Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2782,  CREW REPORTED THE PANEL IN THE LAVATORY TO INSPECT FIRE EXTINGUISHER IS DIFFICULT TO OPEN.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LATCH ON LAVATORY UNDERSINK DOOR IAW AMM 25-40-08.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
